# SDR DALA14008509259

- Difficulty date: January 19, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 44,701 hours, 23,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Inlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS FOUND ON RAM AIR INLET BEYOND SRM REPAIR LIMITS.  REPAIRED IAW ERA 522453-14.
